Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Projective quasi-coherent sheaves of modules

Richard Arthur Levaro

Vol. 57 (1975), No. 2, 457–461
Abstract

Let R be a commutative ring and R the structure sheaf over the prime spectrum of R.

Theorem: Suppose R has only finitely many minimal primes. Then R is a projective R-Module if and only if R is a finite direct product of local rings.

Mathematical Subject Classification 2000
Primary: 18G05
Milestones
Received: 11 November 1974
Revised: 10 March 1975
Published: 1 April 1975
Authors
Richard Arthur Levaro